Alert archive / Montana / Red Flag Warnings in 2011

Red Flag Warning 17, NWS Great Falls, MT

November 27, 201114 counties in Montana

NWS Great Falls, MT issued this red flag warning at Nov 27, 2011, 3:48 AM MST for 14 counties in Montana. It took effect at Nov 27, 2011, 9:00 AM MST. It was in force for 18 hr. 29 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 27, 2011, 3:48 AM MST (10:48 UTC)
In effect from
Nov 27, 2011, 9:00 AM MST
Expired
Nov 28, 2011, 3:21 AM MST
In force
18 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Glacier County, MT, Hill County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 63 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 27, 9:25 AM MSTNON-TSTM WND GST 86Babb, MTSPOTTER IN BABB REPORTS WIND GUST TO 86 MPH
Nov 27, 10:45 AM MSTNON-TSTM WND GST 5914 W Bynum, MT59 MPH WIND GUST MEASURED AT DELLWO.
Nov 27, 11:44 AM MSTNON-TSTM WND GST 828 Wnw Whitlash, MTFRED AND GEORGE SITE MEASURED WINDS TO 82 MPH.
Nov 27, 11:52 AM MSTNON-TSTM WND GST 687 Se Hilger, MT68 MPH WIND GUST MEASURED AT JUDITH PEAK. WINDS SUSTAINED AT 42 MPH.
Nov 27, 12:00 PM MSTNON-TSTM WND GST 675 Ese Pendroy, MT67 MPH WIND GUST MEASURED AT RICE RIDGE.
Nov 27, 12:45 PM MSTNON-TSTM WND GST 501 N Loma, MTLOMA DOT GUSTED TO 50 MPH
Nov 27, 1:00 PM MSTNON-TSTM WND DMG5 E Browning, MT*** 1 FATAL, 1 INJ *** A STRONG WIND GUST CAUSED A TRACTOR TRAILER TRUCK TO OVERTURN. THE TRUCK HIT THE GUARD RAIL ON THE SIDE OF THE HIGWAY WHICH WENT THROUGH THE CAB OF THE TRUCK AND STRUCK A WOMAN PASSENGER... KILLING HER INSTANTLY.
Nov 27, 1:42 PM MSTNON-TSTM WND GST 6110 Sse Browning, MT61 MPH WIND GUST MEASURED NEAR BROWNING.
Nov 27, 1:45 PM MSTNON-TSTM WND GST 751 Nw Heart Butte, MTWINDS ESTIMATED AT 75 MPH.
Nov 27, 1:47 PM MSTNON-TSTM WND GST 8710 Sw Dupuyer, MTTHEODORE ROOSEVELT MEMORIAL RANCH WINDS GUSTED TO 87 MPH.
Nov 27, 2:45 PM MSTNON-TSTM WND GST 9113 W Bynum, MTDELLWO MSCN SITE
Nov 27, 2:59 PM MSTNON-TSTM WND GST 72Choteau, MT72 MPH WIND GUST MEASURED AT THE CHOTEAU AIRPORT.
Nov 27, 4:15 PM MSTNON-TSTM WND GST 7712 Wnw Cut Bank, MT77 MPH WIND GUST AT THE BLACKFEET AGRIMET STATION
Nov 27, 4:30 PM MSTNON-TSTM WND GST 5812 Nne Augusta, MTWIND GUST OF 58 MPH MEASURED AT HODGKISS.
Nov 27, 4:56 PM MSTNON-TSTM WND GST 773 Sw Cut Bank, MTASOS OBSERVATION
Nov 27, 5:14 PM MSTNON-TSTM WND GST 893 Sw Cut Bank, MT
Nov 27, 5:15 PM MSTNON-TSTM WND GST 571 Sw Kevin, MTWINDS 46 GUSTING TO 57 MPH.
Nov 27, 5:40 PM MSTNON-TSTM WND GST 631 E Bynum, MT63 MPH WIND GUST AT PERKINS RANCH
Nov 27, 5:45 PM MSTNON-TSTM WND GST 792 Nw Pendroy, MTWIND GUST OF 79 MPH MEASURED AT PENDROY. WINDS SUSTAINED AT 60 MPH.
Nov 27, 6:15 PM MSTNON-TSTM WND GST 6012 Nne Augusta, MT60 MPH WIND GUST REPORTED AT HODGKISS
Nov 27, 6:16 PM MSTNON-TSTM WND GST 646 Ne Whitlash, MTSTATE FLOOD SITE WINDS 29 GUSTING TO 64 MPH.
Nov 27, 7:00 PM MSTNON-TSTM WND GST 745 Ese Pendroy, MT74 MPH WIND GUST AT RICE RIDGE
Nov 27, 7:05 PM MSTNON-TSTM WND GST 826 Nnw Sunburst, MT82 MPH WIND GUST AT THE SWEETGRASS DOT SITE
Nov 27, 8:00 PM MSTNON-TSTM WND GST 605 Nnw Ferdig, MTSUNBURST MSCN SITE WINDS 40 GUSTING TO 60 MPH
Nov 27, 8:00 PM MSTNON-TSTM WND GST 605 Se Sunburst, MTMESONET REPORT OF A 60 MPH WIND GUST AT SUNBURST
Nov 27, 8:08 PM MSTNON-TSTM WND GST 6614 Nnw Joplin, MTWINDS 48 GUSTS TO 66 MPH.
Nov 27, 8:33 PM MSTNON-TSTM WND GST 573 Nne Monarch, MTMONARCH CANYON WINDS 48 GUSTING TO 57 MPH
Nov 27, 10:03 PM MSTNON-TSTM WND GST 5817 Sw Simms, MT
Nov 27, 10:37 PM MSTNON-TSTM WND GST 605 Wsw Great Falls, MTGREAT FALLS AIRPORT ASOS REPORTS WIND GUST TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 10.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2011-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2011-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2224 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WWUS85 KTFX 271048
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
348 AM MST SUN NOV 27 2011

...FIRE FLAG WARNING IN EFFECT SUNDAY FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITIES FOR PORTIONS OF CENTRAL AND NORTH CENTRAL
MONTANA...

.WEST TO SOUTHWEST WINDS WILL INCREASE ON SUNDAY AND BECOME
GUSTY. IN ADDITION TO THE GUSTY WINDS...RELATIVE HUMIDITIES WILL
DROP IN SOME AREAS BELOW 20 PERCENT.

MTZ112>115-117-280600-
/O.UPG.KTFX.FW.A.0011.111127T1600Z-111128T0600Z/
/O.NEW.KTFX.FW.W.0017.111127T1600Z-111128T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
348 AM MST SUN NOV 27 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MST
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
WEATHER ZONES 112...113...114...115 AND 117 BELOW 4500 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING BELOW 4500 FEET FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITIES ...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM
MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONES 112 BELOW 4500 FEET... 113 
  BELOW 4500 FEET...114 BELOW 4500 FEET...115 BELOW 4500 FEET 
  AND 117 BELOW 4500 FEET.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH.

* TIMING...WINDS WILL INCREASE DURING THE MORNING. STRONGEST WINDS
  ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING. WINDS WILL
  DIMINISH AND HUMIDITIES RECOVER THROUGH THE EVENING.

* RELATIVE HUMIDITY...AS LOW AS 19 PERCENT.

* IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITIES AND GUSTY 
  WINDS MAY RESULT IN DANGEROUS FIRE CONDITIONS...ESPECIALLY FOR 
  GRASSLANDS BELOW 4500 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
3 follow-up statements
180 
WWUS85 KTFX 272139
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
239 PM MST SUN NOV 27 2011


MTZ112>115-117-280600-
/O.CON.KTFX.FW.W.0017.000000T0000Z-111128T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
239 PM MST SUN NOV 27 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
WEATHER ZONES 112...113...114...115 AND 117 BELOW 4500 FEET...

A RED FLAG WARNING BELOW 4500 FEET REMAINS IN EFFECT UNTIL 11 PM
MST THIS EVENING. 

* AFFECTED AREA...ELEVATIONS BELOW 4500 FEET FOR FIRE WEATHER
  ZONES 112... 113...114...115 AND 117.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH.

* TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON THROUGH EARLY
  EVENING. WINDS WILL DIMINISH AND HUMIDITIES RECOVER THROUGH THE
  EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITIES AND GUSTY
  WINDS WILL RESULT IN DANGEROUS FIRE CONDITIONS...ESPECIALLY FOR
  GRASSLANDS BELOW 4500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
083 
WWUS85 KTFX 280530
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1030 PM MST SUN NOV 27 2011

MTZ112>114-280630-
/O.CAN.KTFX.FW.W.0017.000000T0000Z-111128T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
1030 PM MST SUN NOV 27 2011

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 112...113
AND 114...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

WINDS ARE BEGINNING TO DIMINISH AND RELATIVE HUMIDITIES ARE
INCREASING IN THE WAKE OF A COLD FRONTAL PASSAGE SO HAVE CANCELLED
RED FLAG WARNING.

$$

MTZ115-117-281200-
/O.EXT.KTFX.FW.W.0017.000000T0000Z-111128T1200Z/
CHOUTEAU AND FERGUS COUNTIES-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
1030 PM MST SUN NOV 27 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL 5 AM MST MONDAY FOR COLD
FRONTAL PASSAGE FOR FIRE WEATHER ZONES 115 AND 117 BELOW 4500 FEET...

THE RED FLAG WARNING BELOW 4500 FEET IS NOW IN EFFECT UNTIL 5 AM
MST MONDAY. 

* AFFECTED AREA...ELEVATIONS BELOW 4500 FEET FOR FIRE WEATHER
  ZONES 115 AND 117.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...STRONG WINDS WILL CONTINUE TONIGHT UNTIL COLD FRONT
  PASSES THROUGH THE AREA BY EARLY MONDAY MORNING.

* RELATIVE HUMIDITY...AS LOW AS 25 PERCENT.

* IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITIES AND GUSTY
  WINDS IN ADDITION TO A COLD FRONTAL PASSAGE WILL RESULT IN
  DANGEROUS FIRE CONDITIONS...ESPECIALLY FOR GRASSLANDS BELOW 4500
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
701 
WWUS85 KTFX 281021
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
321 AM MST MON NOV 28 2011


MTZ115-117-281130-
/O.CAN.KTFX.FW.W.0017.000000T0000Z-111128T1200Z/
CHOUTEAU AND FERGUS COUNTIES-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
321 AM MST MON NOV 28 2011

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR
FIRE WEATHER ZONES 115 AND 117...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

HUMIDITIES HAVE RECOVERED ABOVE 30 PERCENT AND WINDS HAVE STEADILY
DECREASED. OCCASIONAL GUSTS OF 25 TO 35 MPH WILL BE POSSIBLE FOR
ANOTHER FEW HOURS.

$$

HTTP://WEATHER.GOV/GREATFALLS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Nov 26, 10:53 PM MST, 4 hours 55 minutes earlier.

Area forecast discussion, Nov 26, 10:53 PM MST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1053 PM MST SAT NOV 26 2011

...UPDATED AVIATION SECTION...

.DISCUSSION...
UPDATE FORTHCOMING. FEW CHANGES TO THE CURRENT FORECAST PACKAGE.
HAVE RAISED OVERNIGHT LOWS A BIT AT WEST YELLOWSTONE DUE TO CLOUDS
AS DEPICTED ON CURRENT SATELLITE IMAGERY. SURFACE PRESSURE GRADIENTS
BEGINNING TO SLOWLY TIGHTEN ALONG THE ROCKY MOUNTAIN FRONT AND WILL
LEAVE THE HIGH WIND WARNING IN PLACE EFFECTIVE AT MIDNIGHT TONIGHT.
WILL CONTINUE THE OTHER HIGHLIGHTS AS WELL FOR SUNDAY...THE FIRE
WEATHER WATCH AND THE HIGH WIND WATCH. EMANUEL

&&

.AVIATION...
UPDATED 0553Z.
VFR CONDITIONS WILL CONTINUE ACROSS THE REGION WITH VERY STRONG
GUSTY WINDS BUILDING OVER THE NEXT 12 HOURS AS THE MAIN CONCERN.
GUSTINESS WILL CONTINUE TO BUILD THROUGH THE OVERNIGHT
HOURS...ESPECIALLY AT KCTB...KGTF...AND KHVR WITH GUSTS AS HIGH AS
30-35KTS POSSIBLE BY EARLY MORNING. ALL REGIONAL SITES OUTSIDE OF
KBZN WILL SEE VERY GUSTY CONDITIONS AFTER 27/16Z WITH
KCTB...KGTF...AND KHVR SEEING GUSTS ABOVE 40-45KTS POSSIBLE THROUGH
THE END OF THE TAF PERIOD. --SCHOTT

&&

.PREV DISCUSSION...ISSUED 349 PM MST SAT NOV 26 2011

TONIGHT THROUGH MONDAY...WINDS HAVE INCREASED ALONG THE ROCKY
MOUNTAIN FRONT THIS AFTERNOON UNDER A BUILDING UPPER LEVEL RIDGE
OF HIGH PRESSURE. AS A PACIFIC WEATHER SYSTEM MOVES INTO THE
PACIFIC NORTHWEST TONIGHT INTO SUNDAY...DISTURBANCES EJECTING
FROM THE MAIN SYSTEM WILL FLATTEN THE RIDGE AND INCREASE WINDS
ALOFT SIGNIFICANTLY. THESE STRONG WINDS WILL FIRST TRANSLATE DOWN
TO THE SURFACE LATER TONIGHT ALONG THE ROCKY MOUNTAIN FRONT AND
ADJACENT PLAINS AND CONTINUE THROUGH THE DAY ON SUNDAY...SO HAVE
UPGRADED THE HIGH WIND WATCH FOR THIS AREA TO A HIGH WIND
WARNING. GUSTS OF 70 TO 80 MPH ARE LIKELY...BUT THERE IS THE
POTENTIAL FOR GUSTS UP TO 100 MPH CLOSER TO THE ROCKY MOUNTAIN
FRONT. STRONG WINDS WILL THEN SPREAD EAST ACROSS THE PLAINS OF
NORTH CENTRAL/CENTRAL MONTANA DURING THE DAY ON SUNDAY...POSSIBLY
REACHING HIGH WIND CRITERIA (SUSTAINED WINDS AT LEAST 40
MPH/GUSTS AT LEAST 58 MPH). THERE IS STILL SOME UNCERTAINTY
REGARDING WHETHER THE STRONG WINDS ALOFT WILL FULLY MIX DOWN TO
THE SURFACE AND REACH THIS CRITERIA...SO HAVE LEFT THE REMAINDER
OF THE WATCH AS IS AND WILL SEE HOW FUTURE FORECAST MODEL RUNS
HANDLE THE SITUATION. MOISTURE WILL ALSO INCREASE ON
SUNDAY...INITIALLY BRINGING A CHANCE OF SHOWERS TO THE WESTERN
MOUNTAINS DURING THE DAY. A CHANCE FOR MAINLY MOUNTAIN SHOWERS
WILL THEN SPREAD SOUTHEAST ACROSS THE REMAINDER OF THE AREA SUNDAY
NIGHT AS A WEAK CANADIAN COLD FRONT MOVES THROUGH THE AREA. THE
WARMER AIRMASS WILL KEEP SNOW LEVELS UP AROUND 7000 TO 8000 FEET
ON SUNDAY...BUT THEY WILL GRADUALLY FALL TO BETWEEN 3500 AND 4500
FEET BEHIND THE FRONT ON MONDAY. HOWEVER...AS THE PACIFIC SYSTEM
EXITS THE AREA ON MONDAY...WINDS AND THE CHANCE FOR PRECIPITATION
WILL DECREASE SIGNIFICANTLY. AM THEREFORE NOT EXPECTING A NEED FOR
WINTER WEATHER HIGHLIGHTS AT THIS TIME. NEAR RECORD HIGH
TEMPERATURES WITH THE WINDS ON SUNDAY WILL COOL DOWN CLOSER TO
SEASONAL AVERAGES BEHIND THE FRONT ON MONDAY.  COULSTON

MONDAY NIGHT THROUGH SATURDAY...A WEAK HIGH PRESSURE RIDGE STATE
MONDAY EVENING WEAKENS FURTHER AS PACIFIC LOW DIGS INTO SIERRAS
WEDNESDAY AND THURSDAY. TEMPERATURES WILL DROP SIGNIFICANTLY BY
WEDNESDAY AS CANADIAN COLD FRONT ACCOMPANIED BY NORTH WINDS
SWEEPS COOLER AIR INTO MONTANA. A SHOT OF MOISTURE SWINGS ACROSS
THE STATE WEDNESDAY FOR A GOOD LIKELIHOOD OF SNOW WEST AND A
CHANCE OF SNOW EAST AND SOUTH. BY WEDNESDAY EVENING THE AIRMASS
BEGINS TO DRY FROM THE NORTH WITH THE CHANCE OF SHOWERS CONFINED
TO MAINLY THE MOUNTAINOUS SOUTHWESTERN PORTION OF THE FORECAST
AREA. SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE SIGNIFICANT AT THIS
TIME. UPPER LOW DIGS INTO SOUTHWEST U.S. BY FRIDAY LEAVING
MONTANA MORE OR LESS BETWEEN SYSTEMS. TEMPERATURES WILL GENERALLY
BE MODERATE WITH LIGHT WINDS AND LITTLE CHANCE OF SNOW.
BRITTON/MPJ

&&

.FIRE WEATHER...
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ELEVATIONS BELOW 4500
FEET ACROSS THE PLAINS OF NORTH CENTRAL AND CENTRAL MONTANA FROM
SUNDAY MORNING THROUGH SUNDAY EVENING. THE STRONG WINDS/NEAR
RECORD HIGH TEMPERATURES MENTIONED EARLIER IN THE PUBLIC FORECAST
DISCUSSION WILL COMBINE WITH RESULTING LOW RELATIVE HUMIDITIES
(BELOW 25 PERCENT IN THE AFTERNOON) TO POTENTIALLY CREATE
DANGEROUS FIRE WEATHER CONDITIONS DURING THE DAY ON SUNDAY. AREAS
OF CONCERN ARE THE PLAINS WHERE MOISTURE HAS BEEN SCARCE AND
GRASSES ARE DRY.  COULSTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  41  63  36  43 /   0   0  30  20
CTB  40  63  29  39 /   0  10  20  10
HLN  25  55  30  42 /   0   0  30  20
BZN  17  49  27  43 /   0   0  30  20
WEY   5  34  17  32 /   0   0  30  30
DLN  19  48  25  41 /   0   0  30  20
HVR  31  60  30  41 /   0   0  20  10
LWT  31  60  34  40 /   0   0  30  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR ELEVATIONS BELOW 4500 FEET FOR BLAINE...CASCADE...CENTRAL
AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER...
EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...JUDITH BASIN...
LIBERTY...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT...TOOLE.

HIGH WIND WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT
BLAINE...BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND
CLARK...CHOUTEAU...FERGUS...HILL...JEFFERSON...JUDITH BASIN...
LIBERTY...MEAGHER.

HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 6 AM MST MONDAY
EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...NORTHERN
ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE.

&&

SHORT TERM...EMANUEL/COULSTON
LONG TERM...BRITTON/MPJ
AVIATION...SCHOTT

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 26, 4:20 PM MST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
420 PM MST SAT NOV 26 2011

MTZ009-010-044-046-048-049-272330-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
420 PM MST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT BEGINNING AT MIDNIGHT MST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST MONDAY.

A FIRE WEATHER WATCH IS IN EFFECT FOR ELEVATIONS BELOW 4500 FEET
FROM SUNDAY MORNING THROUGH SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF STRONG WINDS OR WIND DAMAGE WOULD BE GREATLY
APPRECIATED.

MTZ011>014-045-047-050>054-272330-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-
LIBERTY-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
420 PM MST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING.

A FIRE WEATHER WATCH IS IN EFFECT FOR ELEVATIONS BELOW 4500 FEET
FROM SUNDAY MORNING THROUGH SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-015-055-272330-
BEAVERHEAD-MADISON-GALLATIN-
420 PM MST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Montana, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.